Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Invariant subspaces for derivations


Author: E. V. Kissin
Journal: Proc. Amer. Math. Soc. 102 (1988), 95-101
MSC: Primary 47D25,; Secondary 47A15
MathSciNet review: 915723
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article it is proved that most of the known sufficient conditions for a subspace from Lat $ \mathcal{A}$ to be hyperinvariant are in fact also sufficient for this subspace to be invariant for all operators from Ad $ \mathcal{A}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25,, 47A15

Retrieve articles in all journals with MSC: 47D25,, 47A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0915723-X
Keywords: Reflexive operator algebras, topology of lattices, hyperinvariant subspaces, Lie algebra of derivations
Article copyright: © Copyright 1988 American Mathematical Society